Free access
Issue
ESAIM: COCV
Volume 14, Number 4, October-December 2008
Page(s) 744 - 758
DOI http://dx.doi.org/10.1051/cocv:2008003
Published online 18 January 2008
  1. J.-P. Aubin and H. Frankowska, Set-Valued Analysis. Birkhäuser, Boston (1990).
  2. A. Auslender and M. Teboulle, Asymptotic Cones and Functions in Optimization and Variational Inequalities. Springer, Berlin (2003).
  3. R.W. Cottle, J.S. Pang and R.E. Stone, The Linear Complementarity Problem. Academic Press, New York (1992).
  4. J.P. Crouzeix, Pseudomonotone variational inequality problems: Existence of solutions. Math. Program. 78 (1997) 305–314.
  5. S. Dafermos, Sensitivity analysis in variational inequalities. Math. Oper. Res. 13 (1988) 421–434. [CrossRef] [MathSciNet]
  6. R. Doverspike, Some perturbation results for the linear complementarity problem. Math. Program. 23 (1982) 181–192. [CrossRef]
  7. F. Facchinei and J.S. Pang, Total stability of variational inequalities. Technical Report 09–98, Dipartimento di Informatica e Sistematica, Università Degli Stuti di Roma “La Sapienza” (1998).
  8. F. Facchinei and J.S. Pang, Finite-Dimensional Variational Inequalities and Complementarity Problems I. Springer, New York (2003).
  9. F. Flores-Bazán and R. López, The linear complementarity problem under asymptotic analysis. Math. Oper. Res. 30 (2005) 73–90. [CrossRef] [MathSciNet]
  10. F. Flores-Bazán and R. López, Characterizing Q-matrices beyong L-matrices. J. Optim. Theory Appl. 127 (2005) 447–457. [CrossRef] [MathSciNet]
  11. F. Flores-Bazán and R. López, Asymptotic analysis, existence and sensitivity results for a class of multivalued complementarity problems. ESAIM: COCV 12 (2006) 271–293. [CrossRef] [EDP Sciences]
  12. M.S. Gowda, Complementarity problems over locally compact cones. SIAM J. Control Optim. 27 (1989) 836–841. [CrossRef] [MathSciNet]
  13. M.S. Gowda and J.S. Pang, On solution stability of the linear complementarity problems. Math. Oper. Res. 17 (1992) 77–83. [CrossRef] [MathSciNet]
  14. M.S. Gowda and J.S. Pang, Some existence results for multivalued complementarity problems. Math. Oper. Res. 17 (1992) 657–669. [CrossRef] [MathSciNet]
  15. M.S. Gowda and J.S. Pang, The basic theorem of complementarity revisited. Math. Program. 58 (1993) 161–177. [CrossRef]
  16. M.S. Gowda and J.S. Pang, On the boundedness and stability to the affine variational inequality problem. SIAM J. Control Optim. 32 (1994) 421–441. [CrossRef] [MathSciNet]
  17. M.S. Gowda and R. Sznajder, On the Lipschitzian properties of polyhedral multifunctions. Math. Program. 74 (1996) 267–278.
  18. C.D. Ha, Application of degree theory in stability of the complementarity problem. Math. Oper. Res. 12 (1987) 368–376. [CrossRef] [MathSciNet]
  19. P.T. Harker and J.S. Pang, Finite-dimensional variational and nonlinear complementarity problems: A survey of theory, algorithms and applications. Math. Program. 48 (1990) 161–220. [CrossRef]
  20. W.W. Hogan, Point-to-set maps in mathematical programming. SIAM Rev. 15 (1973) 591–603. [CrossRef] [MathSciNet]
  21. G. Isac, The numerical range theory and boundedness of solutions of the complementarity problem. J. Math. Anal. Appl. 143 (1989) 235–251. [CrossRef] [MathSciNet]
  22. G. Isac, Pseudo-monotone complementarity problems in Hilbert space. J. Optim. Theory Appl. 75 (1992) 281–295. [CrossRef] [MathSciNet]
  23. S. Karamardian, Generalized complementarity problem. J. Optim. Theory Appl. 8 (1971) 161–168. [CrossRef]
  24. S. Karamardian, Complementarity problems over cones with monotone and pseudomonotone maps. J. Optim. Theory Appl. 18 (1976) 445–454. [CrossRef]
  25. D. Kinderlehrer and G. Stampacchia, An Introduction to Variational Inequalities and Their Applications. Academic Press, New York (1980).
  26. J. Kyparisis, Sensitivity analysis for variational inequalities and complementarity problems. Ann. Oper. Res. 27 (1990) 143–174. [CrossRef] [MathSciNet]
  27. O.L. Mangasarian, Characterizations of bounded solutions of linear complementarity problems. Math. Program. Study 19 (1982) 153–166.
  28. O.L. Mangasarian and L. McLinden, Simple bounds for solutions of monotone complementarity problems and convex programs. Math. Program. 32 (1985) 32–40. [CrossRef]
  29. N. Megiddo, A monotone complementarity problem with feasible solutions but no complementarity solutions. Math. Program. 12 (1977) 131–132. [CrossRef]
  30. N. Megiddo, On the parametric nonlinear complementarity problem. Math. Program. Study 7 (1978) 142–150.
  31. J.J. Moré, Coercivity conditions in nonlinear complementarity problems. SIAM Rev. 17 (1974) 1–16.
  32. J.S. Pang, Complementarity problems, in Nonconvex Optimization and its Applications: Handbook of Global Optimization, R. Horst and P.M. Pardalos Eds., Kluwer, Dordrecht (1995).
  33. S.M. Robinson, Some continuity properties of polyhedral multifunctions. Math. Program. Study 14 (1981) 206–214.
  34. R.T. Rockafellar and R.J. Wets, Variational Analysis. Springer, Berlin (1998).
  35. R.L. Tobin, Sensitivity analysis for complementarity problems. J. Optim. Theory Appl. 48 (1986) 191–204. [MathSciNet]
  36. S.W. Xiang and Y.H. Zhou, Continuity properties of solutions of vector optimization. Nonlinear Anal. 64 (2006) 2496–2506. [CrossRef] [MathSciNet]
  37. Y. Zhao, Existence of a solution to nonlinear variational inequality under generalized positive homogeneity. Oper. Res. Lett. 25 (1999) 231–239. [CrossRef] [MathSciNet]